The Obstruction theory of Group Extensions and H^3(Q, A) in Abstract Categories
Μαθηματική Επιθεώρηση, Tome 41 (1994), pp. 45-55 Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library

Voir la notice de l'article

@article{MR_1994_41_a2,
     author = {George Danas},
     title = {The {Obstruction} theory of {Group} {Extensions} and {H^3(Q,} {A)} in {Abstract} {Categories}},
     journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
     pages = {45--55},
     year = {1994},
     volume = {41},
     language = {gr},
     url = {http://geodesic.mathdoc.fr/item/MR_1994_41_a2/}
}
TY  - JOUR
AU  - George Danas
TI  - The Obstruction theory of Group Extensions and H^3(Q, A) in Abstract Categories
JO  - Μαθηματική Επιθεώρηση
PY  - 1994
SP  - 45
EP  - 55
VL  - 41
UR  - http://geodesic.mathdoc.fr/item/MR_1994_41_a2/
LA  - gr
ID  - MR_1994_41_a2
ER  - 
%0 Journal Article
%A George Danas
%T The Obstruction theory of Group Extensions and H^3(Q, A) in Abstract Categories
%J Μαθηματική Επιθεώρηση
%D 1994
%P 45-55
%V 41
%U http://geodesic.mathdoc.fr/item/MR_1994_41_a2/
%G gr
%F MR_1994_41_a2
George Danas. The Obstruction theory of Group Extensions and H^3(Q, A) in Abstract Categories. Μαθηματική Επιθεώρηση, Tome 41 (1994), pp. 45-55. http://geodesic.mathdoc.fr/item/MR_1994_41_a2/